# SDR 5HAS2016FA0000307

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: General aviation
- Aircraft: N7148A
- Make and model: Robsin R22BETAII
- Aircraft serial: 3716
- Aircraft time: 4,032 hours
- Engine: Lyc O360J2A
- Engine time: 261 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: A9661
- Condition: Failed
- Location: Zone 100
- Part time: 261 hours
- Component: Clutch, Robsin, R22
- Component part number: A1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLUTCH ASSEMBLY INPUT SEAL FAILURE RESULTING IN ATF OIL LEAKAGE.
